# SDR DALA2023061604927

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2818839) FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 420 AND BS 440 RBL 26. LOCATED, DRILLED, AND DEBURRED NEW TRANSITION PANEL IAW B737 SRM 51-40-05. TREATED AND PRIMED HOLES IAW B737 SRM 51-20-01. INSTALLED NEW FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL BS 420 TO BS 440. RBL 26 IAW B737 SRM 51-40-02.
